# SDR DLM88960362

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Inoperative
- Location: Left
- Component: 68347811
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A/C WOULD NOT PRESSURIZE, LEFT PACK SUPPLY WAS ZERO.  FLT ATTENDANT REPORTED LOUD SOUND LEFT AFT DOOR, OAP SHOWED NO DOOR LIGHTS.  PERFORMED POM PROCEDURE, NO EFFECT.  FOUND BOTH PACKS INOP, RT PACK INTERMITTENT OPERATION.  FWD RT PACK TO MCO/PLAC REF MEL 21-00-01A, REPLACED THERMAL SWT 190F FOR LEFT A/C SYS, PACK CHECKS GOOD.  BORROWED SWT FROM RT SYS (P/N 219101528).
